# SDR SWIA202266353

- Difficulty date: August 29, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 44,145 hours, 37,515 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON CLIMB OUT IN TEENS ON ENGINE BLEED SOURCE R PACK HI PRESS CAUTION MESSAGE. RAN QRH, DID NOT RECOVER RIGHT HAND PACK. CONTINUED CLIMB, GOT L PACK HI PRESS CAUTION MESSAGE. RAN QRH. WAS ABLE TO RECOVER LH PACK. RETURNED TO FIELD.   (FLIGHT #5593 FILED CLOSED)   PER FIM 21-50-00 REMOVED  AND REPLACED RIGHT PACK PRESSURE REGULATING SHUT OFF VALVE PER AMM 21-51-43. PERFORMED OPERATIONAL CHECK OF RIGHT PRSOV PER AMM 21-51-43. OPERATIONAL CHECK GOOD. REMOVED AND REPLACED OVER PRESSURE SWITCHES S5HG AND S12HG PER AMM 21-51-22 AND PERFORMED OPERATION CHECK OF PRESSURE SWITCHES. OPERATIONAL CHECK GOOD. PERFORMED  OPERATIONAL CHECK OF RIGHT AND LEFT PACKS PER AMM 21-51-00. GOOD FOR CONTINUED SERVICE.
